# SDR SWIA2023040326

- Difficulty date: March 26, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N612UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000813
- Aircraft time: 7,006 hours, 4,275 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SHEAR CLIP AT FR 83 STRG 27R - 28R.	REMOVED AND REPLACED SHEAR CLIP AT FR 83 STRG 27R - 28R. REF SRM 51-40-08. SHEAR CLIP REPLACED WITH OEM PART NO CHANGE TO WEIGHT AND BALANCE NOTED
